# SDR AALA2020081759002

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13501
- Condition: Misinstalled
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: IMPROPERLY PACKED PASSENGER CREW DOOR 841 SLIDE RAFT ASSEMBLY IN PASSENGER CABIN 1 EA. REPLACED PASSENGER CREW DOOR 841 SLIDE RAFT ASSEMBLY PER AMM 25-62-44-400-803-A.
